Medical Questions > Womens Health > Birth Control Forum

No period on Ortho Tri Cyclen Lo

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have been taking ortho tri cyclen lo for a year and a half, religiously every single night at 1130 pm. I have never once missed a pill, and never once taken the pill late. Up until now I have never had a problem with irregular periods or late periods. My boyfriend and I are active, but as I said I have never had a problem in the past. I am on #6 of the placebo pills and still have not gotten my period. I took two pregnancy tests just to be sure, and they both came back negative. I am stressed out financially and with finals coming up, so I am thinking maybe it is that? I think stressing about not getting my period is making it worse. I went on a strict diet within this month, and cut back a lot of calories, I also started going to the gym daily, this has been a big change in my life. I just don't know what to do, do you have any advice?
Did you find this post helpful?
|

User Profile
replied November 29th, 2012
Hi,
Welcome to ehealthforum,
Missing 1-2 periods while being on hormonal contraceptive pills is considered to be normal if you have been regular in taking the pills at scheduled time daily and have not missed any active pills. Stress, changes in lifestyle, extreme changes in diet/sleep pattern/exercise levels also affects hormonal pattern and can lead to delayed/missed periods or alterations in period pattern. If you had been regular in taking the pills at scheduled time daily, and have not missed active pill intake, and if pregnancy chances are ruled out, you can get stated with next scheduled pill pack even if you do not have your periods/withdrawal bleeding. Visit your doctor/gynecologist for further evaluation, clarification and assistance. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.